# SDR ASOA201806167111

- Difficulty date: June 16, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450964
- Aircraft time: 30,990 hours, 19,127 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER SPAR III METAL SEAL CRACKED.  REPAIRED RT VERTICAL STAB TRAILING EDGE PROFILE IAW ETD 2018-145-067374.
